# SDR ASAA2022040437916

- Difficulty date: April 4, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 53,095 hours, 15,704 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: UNKNOWN
- Condition: Faulty
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP CONT CAB ON RECALL. GROUNDED - YES. PERFORMED PACK/ZONE TEMPERATURE CONTROLLER BITE PER B737-800 FIM 21-62 TASK 801 SHOWED FLT DECK TRIM VALVE FAULT BUT VERIFY TEST DID NOT CONFIRM FAULT. PERFORMED CABIN TEMP CONTROL AND INDICATION OPS TEST PERB737-800 AMM 21-61-00-700-807-002. ALL TESTS PASSED.
